It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Side Effects
Jan 6, 2005
Ah mate! Sounds like you're having a tough ride! I'm still trying to find the right med/dose for me so I'm no expert really but I reckon you could possibly be over-stimulated by these meds. From your description of symptoms, hands/legs shaking etc, the dose may be too high, but you didn't say what the dosage was or how long you've been on it. Some people on these forums say that the effects of these ADD meds reduce over time and the dose has to be increased to feel any difference. If you've been on Adderall for 3 years and it still leaves you shaking, maybe it's too strong a stimulant. Maybe these stimulants that calm an AD'H'D person down, have the opposite effect on someone with ADD without hyperactivity...?

Different ADD meds work for different people, I should talk to your parents and doctor about trying alternatives. Maybe Strattera might be worth mentioning as it's the only non-stimulant ADD med.
[QUOTE]Also, the first day i started taking ADD medicine (concerta) at night time everytime I try to blank my mind and sleep, suddenly about 50 different thoughts rush to my head. This has left me with insomnia, though it hasnt been diagnosed yet...[/QUOTE]
This concerns me, as Concerta is a stimulant and shouldn't be taken just before bed! I'm not surprised you felt like this!!! I have to take it before 9[B]am[/B] or I can't sleep until about 4am that night (feels like 20 film reels running in my head).
I get cold hands too, but hey, it's a small price to pay if the meds work!

Hope this helps!





All times are GMT -7. The time now is 09:10 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!